Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 962691, 7 pages
Research Article

Strong Convergence Theorem for Bregman Strongly Nonexpansive Mappings and Equilibrium Problems in Reflexive Banach Spaces

1Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 30 April 2013; Accepted 10 June 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Jinhua Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ren-Xing Ni, and Jen-Chih Yao, “The modified Ishikawa iterative algorithm with errors for a countable family of Bregman totally quasi-D-asymptotically nonexpansive mappings in reflexive Banach spaces,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Faruk Karaaslan, and Serkan Karataş, “A new approach to bipolar soft sets and its applications,” Discrete Mathematics, Algorithms and Applications, pp. 1550054, 2015. View at Publisher · View at Google Scholar
  • Ren-Xing Ni, and Ching-Feng Wen, “Hybrid Projection Methods for Bregman Totally Quasi-D-Asymptotically Nonexpansive Mappings,” Bulletin of the Malaysian Mathematical Sciences Society, 2016. View at Publisher · View at Google Scholar